On multivariate interpolation

Peter J. Olver

Research output: Contribution to journalArticlepeer-review

47 Scopus citations


A new approach to interpolation theory for functions of several variables is proposed. We develop a multivariate divided difference calculus based on the theory of noncommutative quasi-determinants. In addition, intriguing explicit formulae that connect the classical finite difference interpolation coefficients for univariate curves with multivariate interpolation coefficients for higher dimensional submanifolds are established.

Original languageEnglish (US)
Pages (from-to)201-240
Number of pages40
JournalStudies in Applied Mathematics
Issue number2
StatePublished - Feb 2006


Dive into the research topics of 'On multivariate interpolation'. Together they form a unique fingerprint.

Cite this